Positive solutions of boundary value problems with p-Laplacian

Qingkai Kong, Min Wang

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this article, we study a class of boundary value problems with p-Laplacian. By using a "Green-like" functional and applying the fixed point index theory, we obtain eigenvalue criteria for the existence of positive solutions. Several explicit conditions are derived as consequences, and further results are established for the multiplicity and nonexistence of positive solutions. Extensions are also given to partial differential BVPs with p-Laplacian defined on annular domains.

Original languageEnglish (US)
Pages (from-to)1-16
Number of pages16
JournalElectronic Journal of Differential Equations
Volume2010
StatePublished - Sep 28 2010

Fingerprint

P-Laplacian
Positive Solution
Boundary Value Problem
Annular Domains
Fixed-point Index Theory
Existence of Positive Solutions
Nonexistence
Multiplicity
Eigenvalue
Partial
Class

All Science Journal Classification (ASJC) codes

  • Analysis

Cite this

@article{0982cb038e024d17ad95e58d74aa6bdb,
title = "Positive solutions of boundary value problems with p-Laplacian",
abstract = "In this article, we study a class of boundary value problems with p-Laplacian. By using a {"}Green-like{"} functional and applying the fixed point index theory, we obtain eigenvalue criteria for the existence of positive solutions. Several explicit conditions are derived as consequences, and further results are established for the multiplicity and nonexistence of positive solutions. Extensions are also given to partial differential BVPs with p-Laplacian defined on annular domains.",
author = "Qingkai Kong and Min Wang",
year = "2010",
month = "9",
day = "28",
language = "English (US)",
volume = "2010",
pages = "1--16",
journal = "Electronic Journal of Differential Equations",
issn = "1072-6691",
publisher = "Texas State University - San Marcos",

}

Positive solutions of boundary value problems with p-Laplacian. / Kong, Qingkai; Wang, Min.

In: Electronic Journal of Differential Equations, Vol. 2010, 28.09.2010, p. 1-16.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Positive solutions of boundary value problems with p-Laplacian

AU - Kong, Qingkai

AU - Wang, Min

PY - 2010/9/28

Y1 - 2010/9/28

N2 - In this article, we study a class of boundary value problems with p-Laplacian. By using a "Green-like" functional and applying the fixed point index theory, we obtain eigenvalue criteria for the existence of positive solutions. Several explicit conditions are derived as consequences, and further results are established for the multiplicity and nonexistence of positive solutions. Extensions are also given to partial differential BVPs with p-Laplacian defined on annular domains.

AB - In this article, we study a class of boundary value problems with p-Laplacian. By using a "Green-like" functional and applying the fixed point index theory, we obtain eigenvalue criteria for the existence of positive solutions. Several explicit conditions are derived as consequences, and further results are established for the multiplicity and nonexistence of positive solutions. Extensions are also given to partial differential BVPs with p-Laplacian defined on annular domains.

UR - http://www.scopus.com/inward/record.url?scp=77956972239&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77956972239&partnerID=8YFLogxK

M3 - Article

VL - 2010

SP - 1

EP - 16

JO - Electronic Journal of Differential Equations

JF - Electronic Journal of Differential Equations

SN - 1072-6691

ER -